# SDR DALA2020022081279

- Difficulty date: February 17, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 105,075 hours, 15,180 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 STA 1087 STRINGER 28R WIRE CLAMP SUPPORT BRACKET CORRODED AND FOUND TO BE OUT OF LIMITS. REPLACED BRACKET. (LP 1493598)
